# SDR SIMA981871

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4055 - THREE EMERGENCY FLOOR PROXIMITY LIGHTS AND THE TWO FORWARD EMERGENCY EXIT SIGNS DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY.  OPERATIONAL CHECK GOOD.  (X)
